Alert archive / South Dakota / Wind Advisories in 2021
Wind Advisory 22, NWS Rapid City, SD
NWS Rapid City, SD issued this wind advisory at Nov 10, 2021, 1:01 AM MST for 5 counties in South Dakota. It took effect at Nov 10, 2021, 9:00 AM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2021, 1:01 AM MST (08:01 UTC)
- In effect from
- Nov 10, 2021, 9:00 AM MST
- Expired
- Nov 10, 2021, 5:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Rapid City, SD
Counties Butte County, SD, Harding County, SD, Meade County, SD, Pennington County, SD, Perkins County, SD
The radar
The Rapid City radar (KUDX), 88 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 8.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1440 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 356 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
015 WWUS73 KUNR 100801 NPWUNR URGENT - WEATHER MESSAGE National Weather Service Rapid City SD 101 AM MST Wed Nov 10 2021 SDZ001-002-012-013-026-031-072-073-102315- /O.NEW.KUNR.WI.Y.0022.211110T1600Z-211111T0000Z/ Harding-Perkins-Butte-Northern Meade Co Plains-Rapid City- Pennington Co Plains-Sturgis/Piedmont Foot Hills- Southern Meade Co Plains- Including the cities of Buffalo, Lemmon, Bison, Belle Fourche, Faith, Rapid City, Box Elder, Caputa, Wall, Sturgis, Piedmont, Summerset, Ellsworth AFB, and Union Center 101 AM MST Wed Nov 10 2021 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph. * WHERE...Parts of northwestern South Dakota and the plains east of the Black Hills. * WHEN...From 9 AM this morning to 5 PM MST this afternoon. * IMPACTS...Sudden wind gusts can cause drivers to lose control, especially in lightweight or high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
3 follow-up statements
243 WWUS73 KUNR 101503 NPWUNR URGENT - WEATHER MESSAGE National Weather Service Rapid City SD 803 AM MST Wed Nov 10 2021 SDZ001-002-012-013-026-031-072-073-110615- /O.NEW.KUNR.HW.W.0010.211111T1500Z-211112T0200Z/ /O.CON.KUNR.WI.Y.0022.211110T1600Z-211111T0000Z/ Harding-Perkins-Butte-Northern Meade Co Plains-Rapid City- Pennington Co Plains-Sturgis/Piedmont Foot Hills- Southern Meade Co Plains- Including the cities of Buffalo, Lemmon, Bison, Belle Fourche, Faith, Rapid City, Box Elder, Caputa, Wall, Sturgis, Piedmont, Summerset, Ellsworth AFB, and Union Center 803 AM MST Wed Nov 10 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 7 PM MST THURSDAY... * WHAT...For the Wind Advisory today, northwest winds 25 to 35 mph with gusts up to 50 mph expected. For the High Wind Warning Thursday, northwest winds 35 to 45 mph with gusts around 60 mph expected. * WHERE...Portions of northwestern and southwestern South Dakota. * WHEN...For the Wind Advisory, until 5 PM MST this afternoon. For the High Wind Warning, from 8 AM to 7 PM MST Thursday. * IMPACTS...The high winds may blow down large trees and damage roofs, small outbuildings, and signs. Power outages are possible. Travel could be difficult, especially for high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons outdoors should watch for flying or falling objects that may injure you. If you are driving, be prepared for sudden wind gusts that can cause you to lose control of your vehicle, especially on open stretches, or as you approach the crest of hills. Also be alert for debris or dust blowing across the road. && $$ SDZ025-WYZ071-110615- /O.NEW.KUNR.HW.W.0010.211111T1500Z-211112T0200Z/ Northern Foot Hills-Northeastern Crook- Including the cities of Spearfish, Whitewood, and Colony 803 AM MST Wed Nov 10 2021 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 7 PM MST THURSDAY... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...In Wyoming, Northeastern Crook County. In South Dakota, the Northern Foot Hills. * WHEN...From 8 AM to 7 PM MST Thursday. * IMPACTS...The high winds may blow down large trees and damage roofs, small outbuildings, and signs. Power outages are possible. Travel could be difficult, especially for high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons outdoors should watch for flying or falling objects that may injure you. If you are driving, be prepared for sudden wind gusts that can cause you to lose control of your vehicle, especially on open stretches, or as you approach the crest of hills. Also be alert for debris or dust blowing across the road. && $$ SDZ014-030-032-042>044-046-047-049-074-110615- /O.NEW.KUNR.HW.A.0006.211111T1800Z-211112T0200Z/ Ziebach-Custer Co Plains-Haakon-Oglala Lakota-Jackson-Bennett- Mellette-Todd-Tripp-Hermosa Foot Hills- Including the cities of Dupree, Folsom, Philip, Pine Ridge, Oglala, Kyle, Kadoka, Martin, White River, Mission, Winner, Hermosa, Buffalo Gap, and Fairburn 803 AM MST Wed Nov 10 2021 /903 AM CST Wed Nov 10 2021/ ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Portions of northwestern, south central and southwestern South Dakota. This includes the Tribal Lands of the Cheyenne River Reservation, the Pine Ridge Reservation and the Rosebud Reservation. * WHEN...From Thursday morning through Thursday evening. * IMPACTS...The high winds could blow down large trees and damage roofs, small outbuildings, and signs. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
865 WWUS73 KUNR 102010 NPWUNR URGENT - WEATHER MESSAGE National Weather Service Rapid City SD 110 PM MST Wed Nov 10 2021 SDZ030-074-111115- /O.UPG.KUNR.HW.A.0006.211111T1800Z-211112T0200Z/ /O.EXB.KUNR.HW.W.0010.211111T1400Z-211112T0400Z/ Custer Co Plains-Hermosa Foot Hills- Including the cities of Folsom, Hermosa, Buffalo Gap, and Fairburn 110 PM MST Wed Nov 10 2021 ...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 9 PM MST THURSDAY... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...The Custer County Plains and the Hermosa Foot Hills. * WHEN...From 7 AM to 9 PM MST Thursday. * IMPACTS...The high winds may blow down large trees and damage roofs, small outbuildings, and signs. Power outages are possible. Travel could be difficult, especially for high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons outdoors should watch for flying or falling objects that may injure you. If you are driving, be prepared for sudden wind gusts that can cause you to lose control of your vehicle, especially on open stretches, or as you approach the crest of hills. Also be alert for debris or dust blowing across the road. && $$ SDZ014-032-042>044-046-047-049-111115- /O.UPG.KUNR.HW.A.0006.211111T1800Z-211112T0200Z/ /O.EXB.KUNR.HW.W.0010.211111T1600Z-211112T0600Z/ Ziebach-Haakon-Oglala Lakota-Jackson-Bennett-Mellette-Todd-Tripp- Including the cities of Dupree, Philip, Pine Ridge, Oglala, Kyle, Kadoka, Martin, White River, Mission, and Winner 110 PM MST Wed Nov 10 2021 /210 PM CST Wed Nov 10 2021/ ...HIGH WIND WARNING IN EFFECT FROM 9 AM MST /10 AM CST/ TO 11 PM MST /MIDNIGHT CST/ THURSDAY... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Portions of northwestern, south central and southwestern South Dakota. This includes the Tribal Lands of the Cheyenne River Reservation, the Pine Ridge Reservation and the Rosebud Reservation. * WHEN...From 9 AM MST /10 AM CST/ to 11 PM MST /midnight CST/ Thursday. * IMPACTS...The high winds may blow down large trees and damage roofs, small outbuildings, and signs. Power outages are possible. Travel could be difficult, especially for high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons outdoors should watch for flying or falling objects that may injure you. If you are driving, be prepared for sudden wind gusts that can cause you to lose control of your vehicle, especially on open stretches, or as you approach the crest of hills. Also be alert for debris or dust blowing across the road. && $$ SDZ001-002-012-013-026-031-072-073-111115- /O.EXT.KUNR.HW.W.0010.211111T1400Z-211112T0400Z/ /O.CON.KUNR.WI.Y.0022.000000T0000Z-211111T0000Z/ Harding-Perkins-Butte-Northern Meade Co Plains-Rapid City- Pennington Co Plains-Sturgis/Piedmont Foot Hills- Southern Meade Co Plains- Including the cities of Buffalo, Lemmon, Bison, Belle Fourche, Faith, Rapid City, Box Elder, Caputa, Wall, Sturgis, Piedmont, Summerset, Ellsworth AFB, and Union Center 110 PM MST Wed Nov 10 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...HIGH WIND WARNING NOW IN EFFECT FROM 7 AM TO 9 PM MST THURSDAY... * WHAT...For the High Wind Warning Thursday, northwest winds 35 to 45 mph with gusts up to 65 mph expected. For the Wind Advisory this afternoon, northwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Portions of northwestern and southwestern South Dakota. * WHEN...For the High Wind Warning, from 7 AM to 9 PM MST Thursday. For the Wind Advisory, until 5 PM MST this afternoon. * IMPACTS...The high winds may blow down large trees and damage roofs, small outbuildings, and signs. Power outages are possible. Travel could be difficult, especially for high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons outdoors should watch for flying or falling objects that may injure you. If you are driving, be prepared for sudden wind gusts that can cause you to lose control of your vehicle, especially on open stretches, or as you approach the crest of hills. Also be alert for debris or dust blowing across the road. && $$ SDZ025-WYZ071-111115- /O.EXT.KUNR.HW.W.0010.211111T1400Z-211112T0400Z/ Northern Foot Hills-Northeastern Crook- Including the cities of Spearfish, Whitewood, and Colony 110 PM MST Wed Nov 10 2021 ...HIGH WIND WARNING NOW IN EFFECT FROM 7 AM TO 9 PM MST THURSDAY... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...In South Dakota, the Northern Foot Hills. In Wyoming, Northeastern Crook County. * WHEN...From 7 AM to 9 PM MST Thursday. * IMPACTS...The high winds may blow down large trees and damage roofs, small outbuildings, and signs. Power outages are possible. Travel could be difficult, especially for high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons outdoors should watch for flying or falling objects that may injure you. If you are driving, be prepared for sudden wind gusts that can cause you to lose control of your vehicle, especially on open stretches, or as you approach the crest of hills. Also be alert for debris or dust blowing across the road. && $$ SDZ027-041-111115- /O.NEW.KUNR.WI.Y.0023.211111T1600Z-211112T0400Z/ Southern Foot Hills-Fall River- Including the cities of Edgemont, Hot Springs, Ardmore, and Oelrichs 110 PM MST Wed Nov 10 2021 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM MST THURSDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...The Southern Foot Hills and the Fall River County Plains. * WHEN...From 9 AM to 9 PM MST Thursday. * IMPACTS...Sudden wind gusts can cause drivers to lose control, especially in lightweight or high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
555 WWUS73 KUNR 102349 NPWUNR URGENT - WEATHER MESSAGE National Weather Service Rapid City SD 449 PM MST Wed Nov 10 2021 SDZ001-002-012-013-026-031-072-073-111500- /O.EXP.KUNR.WI.Y.0022.000000T0000Z-211111T0000Z/ /O.CON.KUNR.HW.W.0010.211111T1400Z-211112T0400Z/ Harding-Perkins-Butte-Northern Meade Co Plains-Rapid City- Pennington Co Plains-Sturgis/Piedmont Foot Hills- Southern Meade Co Plains- Including the cities of Buffalo, Lemmon, Bison, Belle Fourche, Faith, Rapid City, Box Elder, Caputa, Wall, Sturgis, Piedmont, Summerset, Ellsworth AFB, and Union Center 449 PM MST Wed Nov 10 2021 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM TO 9 PM MST THURSDAY... ...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON... * WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Portions of northwestern and southwestern South Dakota. * WHEN...From 7 AM to 9 PM MST Thursday. * IMPACTS...The high winds may blow down large trees and damage roofs, small outbuildings, and signs. Power outages are possible. Travel could be difficult, especially for high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons outdoors should watch for flying or falling objects that may injure you. If you are driving, be prepared for sudden wind gusts that can cause you to lose control of your vehicle, especially on open stretches, or as you approach the crest of hills. Also be alert for debris or dust blowing across the road. && $$ SDZ025-030-074-WYZ071-111500- /O.CON.KUNR.HW.W.0010.211111T1400Z-211112T0400Z/ Northern Foot Hills-Custer Co Plains-Hermosa Foot Hills- Northeastern Crook- Including the cities of Spearfish, Whitewood, Folsom, Hermosa, Buffalo Gap, Fairburn, and Colony 449 PM MST Wed Nov 10 2021 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM TO 9 PM MST THURSDAY... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...In South Dakota, the Custer County Plains, the Hermosa Foot Hills and the Northern Foot Hills. In Wyoming, Northeastern Crook County. * WHEN...From 7 AM to 9 PM MST Thursday. * IMPACTS...The high winds may blow down large trees and damage roofs, small outbuildings, and signs. Power outages are possible. Travel could be difficult, especially for high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons outdoors should watch for flying or falling objects that may injure you. If you are driving, be prepared for sudden wind gusts that can cause you to lose control of your vehicle, especially on open stretches, or as you approach the crest of hills. Also be alert for debris or dust blowing across the road. && $$ SDZ014-032-042>044-046-047-049-111500- /O.CON.KUNR.HW.W.0010.211111T1600Z-211112T0600Z/ Ziebach-Haakon-Oglala Lakota-Jackson-Bennett-Mellette-Todd-Tripp- Including the cities of Dupree, Philip, Pine Ridge, Oglala, Kyle, Kadoka, Martin, White River, Mission, and Winner 449 PM MST Wed Nov 10 2021 /549 PM CST Wed Nov 10 2021/ ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM MST /10 AM CST/ TO 11 PM MST /MIDNIGHT CST/ THURSDAY... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Portions of northwestern, south central and southwestern South Dakota. This includes the Tribal Lands of the Cheyenne River Reservation, the Pine Ridge Reservation and the Rosebud Reservation. * WHEN...From 9 AM MST /10 AM CST/ to 11 PM MST /midnight CST/ Thursday. * IMPACTS...The high winds may blow down large trees and damage roofs, small outbuildings, and signs. Power outages are possible. Travel could be difficult, especially for high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons outdoors should watch for flying or falling objects that may injure you. If you are driving, be prepared for sudden wind gusts that can cause you to lose control of your vehicle, especially on open stretches, or as you approach the crest of hills. Also be alert for debris or dust blowing across the road. && $$ SDZ027-041-111500- /O.CON.KUNR.WI.Y.0023.211111T1600Z-211112T0400Z/ Southern Foot Hills-Fall River- Including the cities of Edgemont, Hot Springs, Ardmore, and Oelrichs 449 PM MST Wed Nov 10 2021 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MST THURSDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...The Fall River County Plains and the Southern Foot Hills. * WHEN...From 9 AM to 9 PM MST Thursday. * IMPACTS...Sudden wind gusts can cause drivers to lose control, especially in lightweight or high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before this wind advisory went out at Nov 9, 10:30 PM MST, 2 hours 31 minutes earlier.
Area forecast discussion, Nov 9, 10:30 PM MST, 2 hours 31 minutes before
Area Forecast Discussion For Western SD and Northeastern WY National Weather Service Rapid City SD 1030 PM MST Tue Nov 9 2021 .DISCUSSION...(This Evening Through Tuesday) Issued at 121 PM MST Tue Nov 9 2021 Progressive/active NW flow will continue over the region supporting a windy pattern during most of the period. WAA and shortwave ridging has supported increasing return flow as well as mostly sunny skies today. The first in a series of shortwaves will progress into the region tonight and will support increasing chances for rain as well as snow (NE WY and the Black Hills). A couple inches of snow can be expected in the northern Black Hills late tonight into Wed morning with some weak upslope forcing expected. Otherwise, an inch or less will be possible over northeast WY, esp southern Campbell county. Initial sfc trough will shift winds to the NW Wed morning, with winds increasing in the late morning. CAA will ensue and combined with breezy profiles and pressure rises will support near adv to adv level winds on the NW SD plains into west central SD. Have held off on an adv given late morning start and will let the night shift issue if needed. Temps will warm into the 40s and low 50s on the plains per deep mixing and expected afternoon sun. The next deepening upper trough will then arrive Thur morning. Main cold front will advect through the region Thur via a potent backside clipper system, supporting strong gusty NW winds. Classic setup for high wind warning level winds given pressure gradient/rises, CAA, and BL wind progs in excess of 35-40 knots. This is confirmed in model bufr progs with 50-60 knots gusts progged over much of the western SD plains, esp from NW into scentral SD. Expecting gusts of 60 mph to be common on the SD plains with some gusts over 70 mph. A few diurnal snow showers will also be possible Thur, however very dry profiles suggest mostly virga with any shower activity, thus the lack of pops. Much colder temperatures can also be expected with highs only in the 30s and 40s. Winds will slacken Thur night, with lingering breezy winds Friday, mainly toward central SD. After a cool and blustery Thur/Friday warmer conds are expected for Sat. However, active NW flow will set up a clipper track over the region, with another strong NW flow shortwave supported by late Sat on the front side of the western CONUS ridge. This would support another round of wind and cooler temps Sunday as well as some light snow, with any accums mainly across NE WY and the northern Black Hills. && .AVIATION...(For the 06Z TAFS Through 06Z Wednesday Night) Issued At 1029 PM MST Tue Nov 9 2021 A cold front passing through the region tonight will bring gusty northwest winds and light rain showers through late Wednesday morning. Mostly VFR conditions are expected, however could be some localized MVFR conditions overnight, especially over the Black Hills where rain is expected to transition over to snow during the cooler hours. && .UNR WATCHES/WARNINGS/ADVISORIES... SD...None. WY...None. && DISCUSSION...JC AVIATION...Dye
Hazardous weather outlook, Nov 9, 8:24 PM MST, 4 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Rapid City SD 824 PM MST Tue Nov 9 2021 SDZ001-002-012>014-031-032-043-044-046-047-049-073-101400- Harding-Perkins-Butte-Northern Meade Co Plains-Ziebach- Pennington Co Plains-Haakon-Jackson-Bennett-Mellette-Todd-Tripp- Southern Meade Co Plains- 824 PM MST Tue Nov 9 2021 /924 PM CST Tue Nov 9 2021/ This Hazardous Weather Outlook is for portions of western South Dakota. .DAY ONE...Tonight A cold front moving through the region late tonight into Wednesday morning will bring near advisory winds and light rain through Wednesday afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Colder and windier conditions will occur on Wednesday and Thursday with a chance for light snow in northeastern Wyoming and the Black Hills. Frequent wind gusts over 50 mph will be possible on the South Dakota plains Thursday behind a strong cold front. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. && Stay tuned to NOAA weather radio for further updates...or check our web site at weather.gov/rapidcity SDZ024>030-041-042-072-074-WYZ054>058-071-101400- Northern Black Hills-Northern Foot Hills-Rapid City- Southern Foot Hills-Central Black Hills-Southern Black Hills- Custer Co Plains-Fall River-Oglala Lakota- Sturgis/Piedmont Foot Hills-Hermosa Foot Hills-Northern Campbell- Southern Campbell-Western Crook-Wyoming Black Hills-Weston- Northeastern Crook- 824 PM MST Tue Nov 9 2021 This Hazardous Weather Outlook is for portions of western South Dakota and northeastern Wyoming. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Colder and windier conditions will occur on Wednesday and Thursday with a chance for light snow in northeastern Wyoming and the Black Hills. Frequent wind gusts over 50 mph will be possible on the South Dakota plains Thursday behind a strong cold front. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. && Stay tuned to NOAA weather radio for further updates...or check our web site at weather.gov/rapidcity
The office that day
Everything else NWS Rapid City, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 8:03 AM MST | High Wind Watch | UNR | Bennett, Custer, Haakon, Jackson, Mellette, Oglala Lakota and 3 more | 5 hr |
| Nov 10, 8:03 AM MST | High Wind Warning | UNR | Bennett, Butte, Custer, Haakon, Harding, Jackson and 9 more | 39 hr |
| Nov 10, 1:10 PM MST | Wind Advisory | UNR | Butte, Custer, Fall River, Harding, Lawrence, Meade and 2 more | 40 hr |
Nearby
Wind Advisories in South Dakota, 2021Every wind advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.